# SDR CA061220001

- Difficulty date: December 20, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 21903
- Part serial: 41094
- Condition: Frayed
- Location: Flap Handle Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FOUND FRAYED AT FWD END WHERE CABLE BENDS HARD OFF OF HANDLE TRACK TO FWD CABLE ATTACH POINT. (TC NR 20061220001)
